# SDR 2007FA0000230

- Difficulty date: February 20, 2007
- Submitted: March 19, 2007
- Operation: General aviation
- Aircraft: N112ED
- Make and model: Piper PA-31T
- Aircraft serial: 31T8020060
- Engine: Pwa PT6A28
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 4602003
- Condition: Broken
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH CRACK NOTED ON LOWER SKIN THRU RIVET.  DRILLED OPEN SKIN AND FOUND 5 INCH OF RIB FLANGE BROKE OFF 2 INCHS FROM TRAILING EDGE.  SKIN AND RIB HAVE TO BE REPLACED.  (K)
